You are here

A Proof of Minkowski's Inequality for Convex Curves

by Harley Flanders

Year of Award: 1969

Publication Information: The American Mathematical Monthly, vol. 75, 1968, pp. 581-593

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 75, (1968) Harley Flanders was at Purdue University at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED